# SDR DALA2015051803415

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 55,394 hours, 43,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Weak
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE EXTERIOR HANDLE RETAINING CLIPS TENSION WEAK FOR THE TAILCONE.  MAINTENANCE REPLACED THE HANDLE RETAINING CLIPS.
